MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = sid idm (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity c creatinine results for two patients.The following data was provided: sid idm (b)(6) initial result was 1106.94 umol/l, repeated 98.30 umol/l, repeated on another analyzer 93 umol/l, sid idm (b)(6) initial result 1222.26 umol/l, repeated 105 umol/l, (reference ranges for serum creatinine: men 63.6-110.5 umol/l; women 50.4-98.1 umol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.Return testing was not performed as returns were not available.Trending review did not identify any trends for the complaint issue.Device history record review did not identify any issues associated with lot 97017un21 and the complaint issue.A log review of the suspect sample results indicates a possible interferent in the reaction that absorbs even if no reaction is occurring (sample + r1 rgt only).Absorbance changes when the r2 reagent is added further contributes to the final elevated result.The absorbance graph is impacted as shown by the atypical and unexpected absorbance increase at the secondary wavelength measurements.We cannot determine the exact cause of the results discrepancy.However, based on this investigation and log review the most likely cause for the initial elevated creatinine results appears to be a possible interferent.This is most likely fibrin protein present in the cuvette.This is based on the higher initial absorbance of the sample + r1 only reagent.Typically, the absorbance would be much lower as was seen on the follow up analysis that yielded the lower value.Labeling is adequate to assist the customer with reagent and sample preparation instructions and troubleshooting.Based on all reviewed data, we conclude that there is no general issue with the alinity c creatinine reagent lot identified in this complaint.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
433331157
MDR Report Key13291579
Report Number3002809144-2022-00024
Device Sequence Number4409465
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2022
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number97017UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown